# SDR QXEA2022012800033

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 13,012 hours, 7,869 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CENTER FUSELAGE III GUSSET AT FR 90 AND Y= +10. REMOVED AND REPLACED GUSSET AT CENTER FUSELAGE III FR 90 AND Y +10 IAW SRM 51-40-02, 51-40-08.
